# SDR SSHA118378

- Difficulty date: December 3, 2007
- Submitted: December 6, 2007
- Operation: Air carrier
- Aircraft: N141MK
- Make and model: Aerosp AS355*
- Aircraft serial: 2424
- Aircraft time: 12,616 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: 55670
- Part serial: 4174
- Condition: Smoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POWERED UP AND BOX STARTED TO SMOKE.
